Swelling and tingling

Hi Everybody,
I am new to the pacemaker world, just got my implant on the 27th of June. I have a duel chamber biotronik cylos. I have expieranced very little pain from it, however I have a couple of symtoms which scare me.
I sometimes get swelling in the feet, not alot but noticable enough. I also still have nasea and seem to never really be hungry. I also sometimes get tingling in my feet, hands and face.
Are these normal reactions to the pacemaker implantation or should I be concerned and mention them to my doctor the next time I see him?


5 Comments

Swelling & Tingling

by SMITTY - 2007-07-01 07:07:35

Hi Bini,

Welcome to a world of pacemaker information. Some good and some maybe not so good.

The symptoms you list are none that I have heard of that are directly related to having a PM implanted. However, they do fall into a list of symptoms that go with different kinds of heart disease. So, my suggestion is don't wait for things to just get better, check with your doctor and soon. He/she will know your medical history and can more quickly get you the help you need, if any is needed.

Good luck,

Smitty

swelling and tingling

by luckyloo - 2007-07-01 08:07:22

are you on any meds? norvasc and other BP/betas have swelling and tingling as a side affect.

as smitty said, it can also indicate certain kinds of heart disease like CHF where your body retains fluids.

luckyloo

Thank you

by bini - 2007-07-02 09:07:13

Thank you for your repsonses Smitty and Luckyloo.
I see my cardiologist today and the biotronik rep. Hopefully things will look OK. The swelling has gone down, but I still sometimes get tingling....I have to check with my Dr. to make sure everything is ok.
I think it also might be just nerves, at 31 years old I never imagined myself with a pacer so I get a little nervous at the thought. I am so glad I joined this site.....all the posts have been very helpful in my healing process. Thank you all!
Bini

no

by khaled2007 - 2007-07-04 06:07:02

i did not have any of this when i put my pm 11 days ago

Coping

by lionelaloe - 2007-07-21 05:07:09

My condition is ARVC due to a cardiac arrest in 2001.Ended up with a head injury and now have to exercise, just gently.Competative sports are over for me.The main reason is the beta blockers and the ICD.On the positive side, i can still ride a bike, go to the gym and exercise at my own pace.Racing, was my life, but like a lot of people, you have to make a hard decision and i think i have done the right thing.

Thank uou again for your comments.

Lionel Aloe (ARVC + head injury)

You know you're wired when...

You forecast electrical storms better than the weather network.

Member Quotes

We are very lucky to have these devices.